# SDR REXA2015020900191

- Difficulty date: February 9, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 22,152 hours, 19,619 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVERS OXYGEN MASK IS INOPERATIVE.  DEFERRED OBSERVERS OXYGEN SYS IAW MEL 35-10-01 PLACARD INSTALLED.  R & R WITH SERVICEABLE OXY MASK IAW AMM 35-11-12.  LEAK & OPERATIONS CHECKED  GOOD.  REMOVED FROM MM02, REMOVED PLACARD, THIS CLEARS DM 000506.
